# SDR DALA2023110909234

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 1,873 hours, 214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 ESPU TEST FAILED 2 BATTERIES 18WL AND 19WL. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERIES AT LOCATIONS 18WL AND 19WL. (0056828)
